# SDR FDEA202206211490

- Difficulty date: June 21, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R.WING I/B L/E @ LES 285 SLAT TORQUE TUBE GUIDE BRACKET IS CRACKED. REMOVED CRACKED BRACKET, LOCATED AND DRILLED NEW BRACKET AND REINSTALLED BRACKET PER B767 SRM 51-  40-05, 51-40-02 AND BAC DWG 114T1240 REV -
